Alert archive / Wisconsin / Small Craft Advisories in 2020

Small Craft Advisory 4, NWS Green Bay, WI

January 8, 2020

NWS Green Bay, WI issued this small craft advisory at Jan 8, 2020, 2:48 PM CST. It took effect at Jan 9, 2020, 12:00 AM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2020, 2:48 PM CST (20:48 UTC)
In effect from
Jan 9, 2020, 12:00 AM CST
Expired
Jan 10, 2020, 8:00 AM CST
In force
32 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

916 
WHUS73 KGRB 082048
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CST Wed Jan 8 2020

LMZ521-522-090500-
/O.NEW.KGRB.SC.Y.0004.200109T0600Z-200110T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
248 PM CST Wed Jan 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
CST THURSDAY...

* WHAT...South winds increasing to 30 kts with a few gale force
  gusts to around 35 kts late tonight and continuing Thursday. 
  Waves building to 3 to 5 ft on Thursday.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From midnight tonight to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-090500-
/O.NEW.KGRB.SC.Y.0004.200109T0600Z-200110T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
248 PM CST Wed Jan 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST FRIDAY...

* WHAT...South winds increasing to 30 kt with a few gale force
  gusts to around 35 kts late tonight and continuing Thursday.
  Waves building to 9 to 13 ft on Thursday.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From midnight tonight to 8 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Eckberg
6 follow-up statements
143 
WHUS73 KGRB 090309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
909 PM CST Wed Jan 8 2020

LMZ521-522-091115-
/O.CON.KGRB.SC.Y.0004.200109T0600Z-200110T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
909 PM CST Wed Jan 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THURSDAY...

* WHAT...Southeast winds increasing to 30 kts with a few gale
  force gusts to around 35 kts late tonight and continuing
  Thursday. winds will veer south Thursday and then southwest
  Thursday evening. Waves building to 3 to 5 ft on Thursday, then
  subsiding Thursday night night. Ice shoves are also possible.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From midnight tonight to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-091115-
/O.CON.KGRB.SC.Y.0004.200109T0600Z-200110T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
909 PM CST Wed Jan 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...

* WHAT...Southeast winds increasing to 30 kt with a few gale force
  gusts to around 35 kts late tonight and continuing Thursday.
  Winds will veer south on Thursday, then southwest Thursday
  evening. Waves building to 9 to 13 ft on Thursday, then
  subsiding Thursday night.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From midnight tonight to 8 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Eckberg
287 
WHUS73 KGRB 090948
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
348 AM CST Thu Jan 9 2020

LMZ521-522-091800-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
348 AM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southeast winds increasing to 30 kts with a few gale
  force gusts to around 35 kts today. Winds will veer south this
  afternoon and then southwest Thursday evening. Waves building to
  3 to 5 ft on today, then subsiding tonight. 

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From midnight tonight to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-091800-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
348 AM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...

* WHAT...Southeast winds increasing to 30 kts with a few gale
  force gusts to around 35 kts today. Winds will veer south this
  afternoon, then southwest this evening. Waves building to 9 to
  13 ft today, then subsiding tonight.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From midnight tonight to 8 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
405 
WHUS73 KGRB 091801
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1201 PM CST Thu Jan 9 2020

LMZ521-522-100215-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1201 PM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...South winds to 30 kts with a few gale force gusts to
  around 35 kts today. Winds will veer south this afternoon, then
  southwest this evening. Waves 3 to 5 ft, then subsiding 
  tonight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From midnight tonight to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-100215-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1201 PM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...

* WHAT...South winds to 30 kts with a few gale force gusts to
  around 35 kts today. Winds will veer south this afternoon, then
  southwest this evening. Waves 9 to 13 ft, then subsiding 
  tonight.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From midnight tonight to 8 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
936 
WHUS73 KGRB 092043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
243 PM CST Thu Jan 9 2020

LMZ521-522-100300-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
243 PM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt
  diminishing to 10 to 20 kts this evening. Waves 3 to 5 ft
  subsiding to 1 to 3 ft by late evening. 

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-100445-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
243 PM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...

* WHAT...Southwest winds 15 to 25 kts with gusts up to 35 kts this
  evening, becoming west and diminishing to 10 to 15 kts after
  midnight. Waves 7 to 11 ft subsiding to 2 to 4 ft Friday morning.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...Until 8 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Eckberg
217 
WHUS73 KGRB 100251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
851 PM CST Thu Jan 9 2020

LMZ521-522-100400-
/O.EXP.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
851 PM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

Winds and waves have diminished this evening, thus the small
craft advisory will be allowed to expire at 9 pm. 

$$

LMZ541>543-101100-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
851 PM CST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...

* WHAT...Southwest winds 10 to 20 kts with veering west overnight.
  Waves of 4 to 7 ft subsiding to 2 to 4 ft Friday morning. 

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...Until 8 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Eckberg
699 
WHUS73 KGRB 100940
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
340 AM CST Fri Jan 10 2020

LMZ541>543-101745-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/
/O.NEW.KGRB.GL.A.0002.200111T1500Z-200112T0800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
340 AM CST Fri Jan 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, waves 2 to 5 ft. For the 
  Gale Watch, northeast winds 20 to 30 kt with gusts up to 40 kt 
  and waves 7 to 12 ft possible.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...For the Small Craft Advisory, until 8 AM CST this 
  morning. For the Gale Watch, from Saturday morning through 
  late Saturday night.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ521-522-101745-
/O.NEW.KGRB.GL.A.0002.200111T1500Z-200112T0800Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
340 AM CST Fri Jan 10 2020

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  waves 3 to 6 ft possible.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From Saturday morning through late Saturday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 11:33 AM CST, 3 hours 15 minutes earlier.

Area forecast discussion, Jan 8, 11:33 AM CST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1133 AM CST Wed Jan 8 2020

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 358 AM CST Wed Jan 8 2020

The main concern for the short-term portion of the forecast will be
the potential for mixed precipitation tonight and especially during
the day Thursday.

Today: Quiet conditions expected for much of this time period. Dry
high pressure is expected to pass directly overhead through late
this afternoon, allowing for mostly clear skies. Late in the
afternoon, the low center will shift east of the area, allowing warm
air advection to increase from the south. This will allow for a
steady increase in cloud cover late this afternoon into this
evening. Wind chill reading will be chilly this morning, with many
locations seeing below zero wind chill values early in the day.
Otherwise, high temperatures are expected to be well below normal,
with most of northeast Wisconsin seeing low teens for highs.

Tonight: As high pressure continues to slide off to the east of the
area, low pressure is expected to slide into the Plains. Ahead of
the low, WAA is expected to increase across the area during the
evening hours and lift northeastward along an 850mb warm front/Theta
E gradient. The deeper moisture associated with this feature is
expected to remain a bit closer to the low, which will be just west
of the area across MN and portions of northwest Wisconsin. Enough
dry air will likely remain in place across much of the CWA to keep
conditions mainly dry through tonight; however, there is a small
chance of light snow or freezing drizzle across portions of north-
central WI. Confidence is low on any precipitation occurring;
however, it doesn't take a lot of freezing drizzle to cause very
slippery travel. Overnight lows are expected to drop into the single
digits above zero to low teens. Lows will likely occur in the
evening before steadily warming through the overnight hours.

Thursday: The low pressure system is expected to shift from the
MN/IA border Thursday morning to central Lake Superior by late
Thursday afternoon. At the same time, a shortwave is expected to
lift northeastward, brushing through northwestern WI. Forcing is
expected to increase as these features pass through the area and
deeper moisture increases into the afternoon hours. This will allow
light precipitation to develop across the area through the afternoon
hours. There are a couple things that will contribute to the
potential for a wintry mix across portions of the area. One of these
will be warmer low-level air that advects northward into east-
central and far northeast Wisconsin. This will likely allow much of
the precipitation to fall in the form of mainly rain, especially
with surface temperatures warming into the low 40s. In addition,
most of the moisture is warmer than the DGZ, which would lend more
support to a mix of freezing rain/drizzle, ice pellets and
rain/drizzle for locations north and west of a line from near
Marinette to Wausau. Moisture does intermittently come in contact
with the -10C isotherm at times, so snow will also be a
possibility for central and north-central portions of the area.
With the heavier precipitation occurring during the afternoon
hours, this may help to limit any freezing rain impact on road
surfaces, although temperatures in those locations will be just
above freezing. Again, precipitation is expected to remain light,
with most locations seeing a tenth of an inch of QPF or less. High
temperatures will range from the mid 30s central/north-central to
the low 40s east-central and far northeast.

.LONG TERM...Thursday Night Through Tuesday
Issued at 358 AM CST Wed Jan 8 2020

An active weather period continues through the extended. The
primary focus of the long term is now on Saturday and the path of
the low pressure system moving south of the region. Models still
diverge greatly on the path this system will take, and thus the
qpf and timing remain uncertain.

Thursday night will see the end of the mixed precipitation.
There is still be a brief chance for some mixed precipitation in
the region as it exits overnight into Friday and things quiet down
for a time.

The weekend system has continued to trend slightly northwards,
although the exact track still has considerable variability.
Precipitation will start as early as late Friday night and last
through Saturday as overrunning precipitation crosses the area.
Winds will be out of the north and northeast through the day, so
even if the southerly system misses, lake effect snow showers will
be possible from Lake Superior and Lake Michigan. Therefore, kept
high pops in the region Saturday morning and afternoon, and
relatively lower pops through Saturday evening and into Sunday for
now. The outlier for Saturday night is the ECMWF, which brings
the system on a mostly northerly track, which would bring another
significant round of snowfall over the region as it passes to the
east. Precipitation is still expected to be almost all snow
through the event, with several inches possible across the Fox
Valley as qpf is around two to four tenths of an inch. The exact
amounts will be heavily reliant on the path of the southerly
system. Again, if the ECMWF resolution shows promise in the
upcoming forecast issuances, expect snow amounts to increase
accordingly. Conversely, if the system passes to our south, expect
a decrease in snowfall for most areas away from the lakes, as
overrunning precipitation will be much lighter due to the lack of
moisture.

Active weather then continues as several smaller shortwaves round
out the extended forecast. These events are currently expected to
be much lighter than the Saturday system. Temperatures will be
fairly close to normal through the weekend, rising to above normal
at the beginning of the work week before falling again below
normal on Wednesday.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1125 AM CST Wed Jan 8 2020

MVFR ceilings over northern WI were starting to erode from the
south, and should scatter out this afternoon. A band of mid-level
clouds will push through the region during the late afternoon and
evening, and there may be a few flurries over north central WI.

Flight conditions will deteriorate late tonight into Thursday, as
a low pressure system approaches from the Northern Plains and a
surge of warm and more moist air arrives. Flight conditions will
drop to MVFR, then IFR in spots, as ceilings lower and light
mixed precipitation develops.

LLWS is expected to develop at the western TAF sites toward
midnight, then spread into eastern WI overnight. Gusty southeast
to south winds will increase later tonight and continue into
Thursday. The strongest gusts should occur near the Lake Michigan
shoreline.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Uhlmann
AVIATION.......Kieckbusch
Hazardous weather outlook, Jan 8, 10:25 AM CST, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1025 AM CST Wed Jan 8 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091630-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1025 AM CST Wed Jan 8 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Some light snow or freezing drizzle may develop tonight, which
may lead to some slippery stretches, mainly across north-central
Wisconsin.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A low pressure system could bring light snow and a wintry mix
Thursday and Thursday evening. The best chance for snow will be
across north-central Wisconsin, where up to an inch is possible.
Precipitation across central and northeast Wisconsin will consist
of a wintry mix, while mainly rain is expected across east-
central Wisconsin.

A stronger system could potentially impact the region Saturday,
especially east-central Wisconsin, which could impact travel
conditions. The exact track, impacts, and snowfall amounts from
this system is still uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed this afternoon or tonight.

LMZ521-522-541>543-091630-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1025 AM CST Wed Jan 8 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few south to southwest gale force gusts to 35 knots are
possible Thursday.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 3:04 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more30 hr
Jan 8, 3:18 PM CSTLakeshore Flood AdvisoryGRBDoor, Kewaunee, Manitowoc30 hr

Nearby

Small Craft Advisories in Wisconsin, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.